Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1980, Volume 48, Issue 6

Recursive Competitive Equilibrium: The Case of Homogeneous Households<1365:RCETCO>2.0.CO;2-K
p. 1365-1379

Edward C. Prescott, Rajnish Mehra

Recursive equilibrium theory is extended and generalized. Optimality of equilibria and supportability of optima are established in a direct way. Four economic applications are reformulated as recursive competitive equilibria and analyzed.

Log In To View Full Content